# SDR HNAA2012021600586

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PUMP CUTOUT LIGHTLY CORRODED ON LOWER SURFACE UNDER CLAMP RING.  HFEC AND BOND TEST CARRIED OUT ON AFFECTED AREA IAW RD8-57-1907. NO CRACKS OR DEBOND INDICATION FOUND.  RT WING FUEL PUMP CUTOUT ON LOWER SURFACE HAS BEEN REPAIRED IAW RD8-57-1907.
